# SDR IPXA2014062383386

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 814B15308
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR TO MAIN CARGO DECK FLOOR PANEL, BS 292, LBL 13.  REPAIRED IAW SRM 53-00-50-2R-1-4B.
